RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 3, Pages 594–597 (Mi tvp2107)  

Short Communications

Unbiased estimation of a distribution function from a multiply truncated sample

I. V. Pavlov, I. A. Ušakov


Full text: PDF file (347 kB)

English version:
Theory of Probability and its Applications, 1985, 29:3, 617–620

Bibliographic databases:

Received: 28.11.1981

Citation: I. V. Pavlov, I. A. Ušakov, “Unbiased estimation of a distribution function from a multiply truncated sample”, Teor. Veroyatnost. i Primenen., 29:3 (1984), 594–597; Theory Probab. Appl., 29:3 (1985), 617–620

Citation in format AMSBIB
\Bibitem{PavUsh84}
\by I.~V.~Pavlov, I.~A.~U{\v s}akov
\paper Unbiased estimation of a~distribution function from a~multiply truncated sample
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 3
\pages 594--597
\mathnet{http://mi.mathnet.ru/tvp2107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=761154}
\zmath{https://zbmath.org/?q=an:0589.62027|0557.62041}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 3
\pages 617--620
\crossref{https://doi.org/10.1137/1129085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ANY1800027}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2107
  • http://mi.mathnet.ru/eng/tvp/v29/i3/p594

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:241
    Full text:92

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020